# SDR AALA201712219014

- Difficulty date: December 21, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 8,111 hours, 3,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Part number: D5211068820000
- Condition: Loose
- Location: L1 Door Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR RED ARMING HANDLE CAP FOR THE SLIDE IS LOOSE. INSTALLED CAP IAWCMM 52-11-15
